MAUDE Adverse Event Report: Medtronic Mexico S. De R.L. De CV AVALUS AORTIC TISSUE VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

Medtronic Mexico S. De R.L. De CV AVALUS AORTIC TISSUE VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 40021
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 7 years and 2 months post implant of this 21mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was not reported.Evidence of calcification was seen in the left ventricular outflow tract (lvot) under the right coronary cusp (rcc), sino-tubular junction (stj), and anterior calcification in the the right femoral artery (rfa) and left femoral artery (lfa).No intervention or adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
AVALUS AORTIC TISSUE VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
Medtronic Mexico S. De R.L. De CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50767831
Report Number9617601-2026-05619
Device Sequence Number10614863
Product Code LWR
UDI-Device Identifier00643169983182
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P170006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/25/2021
Device Model Number40021
Device Catalogue Number40021
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/15/2026
Date Device Manufactured10/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale